# SDR 96ZZZM1312

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- System (JASC): 2530 · Buffet/Galleys
- Part: Galley Cart
- Part number: DCH1072088
- Condition: Not Latched
- Location: Aft Galley
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NR 7 ATLANTA TO NEWARK - RUNAWAY SERVICE CART FROM AFT GALLEY BROKE THROUGH COCKPIT DOOR ON LANDING ROLLOUT.  INSPECTED AFT GALLEY, LATCHES AND GALLEY CART.  FOUND ALL OK FOR SERVICE.  REMOVED AND REPLACED COCKPIT DOOR.  GALLEY CART REMOVED PRECAUTIONARY.  (M)
